# SDR 2022F00449

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: General aviation
- Aircraft: N546VL
- Make and model: Airbus A320-271N
- Aircraft serial: 10846
- Aircraft time: 1,300 hours, 529 cycles
- Engine: Iae PW1127GAJM
- Engine time: 1,300 hours, 529 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: C, F
- Precautionary procedure: C

## Discrepancy

BIRD INGESTION ON ENGINE #2 DURING TAKEOFF RUN. TAKOFF WAS ABORTED. AFTER INITIAL INSPECTION, DAMAGES WERE FOUND ON FAN BLADES AND FAN CASE PANELS. BORESCOPE AND VISUAL INSPECTIONS ARE STILL IN PROGRESS. RESULTS AND ACTIONS TAKEN WILL BE NOTIFIED WHEN COMPLETED.
